Alert archive / Nebraska / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 117, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jul 9, 2021, 10:51 PM CDT for 11 counties in Nebraska. It was in force for 39 min. 27 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2021, 10:51 PM CDT (03:51 UTC)
- Expired
- Jul 9, 2021, 11:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Adams County, NE, Clay County, NE, Fillmore County, NE, Franklin County, NE, Hall County, NE, Hamilton County, NE, Kearney County, NE, Nuckolls County, NE, Thayer County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 10:54 PM CDT | TSTM WND GST 58 | 1 Sw Roseland, NE | KNEROSEL2. |
| Jul 9, 10:56 PM CDT | TSTM WND GST 63 | Hastings Airport, NE | |
| Jul 9, 10:57 PM CDT | TSTM WND DMG | 2 Ene Harvard, NE | DELAYED REPORT FROM EM OF 3 LARGE GRAIN BINS CRUSHED AND SHOP DAMAGED ALONG ROAD N NEAR HARVARD. TIME ESTIMATED FROM RADAR. |
| Jul 9, 10:57 PM CDT | TSTM WND GST 70 | 2 N Pauline, NE | ESTIMATE OF 60-70 MPH WIND GUSTS. |
| Jul 9, 11:00 PM CDT | TSTM WND GST 80 | 4 Nw Stockham, NE | |
| Jul 9, 11:01 PM CDT | TSTM WND GST 65 | Harvard, NE | |
| Jul 9, 11:04 PM CDT | TSTM WND GST 59 | 4 Sw Harvard, NE | PEAK 2M GUST ON NEBRASKA MESONET. TIME ESTIMATED FROM RADAR. |
| Jul 9, 11:05 PM CDT | TSTM WND GST 70 | 6 Ese Clay Center, NE | EST 70MPH WIND GUSTS. |
| Jul 9, 11:09 PM CDT | TSTM WND GST 76 | 2 Wnw Fairfield, NE | |
| Jul 9, 11:10 PM CDT | TSTM WND GST 60 | 2 Ene Henderson, NE | |
| Jul 9, 11:11 PM CDT | TSTM WND GST 61 | 4 Ne Fairfield, NE | |
| Jul 9, 11:15 PM CDT | TSTM WND DMG | Sutton, NE | EM REPORTS MANY LARGE LIMBS AND TREES DOWNED. POWER AND CELL COVERAGE OUT FOR A LARGE PART OF THE COUNTY. |
| Jul 9, 11:17 PM CDT | TSTM WND GST 63 | 5 W Davenport, NE | |
| Jul 9, 11:18 PM CDT | TSTM WND DMG | Sutton, NE | EXTENSIVE TREE DAMAGE DOWN IN SUTTON. POWER OUT IN ALL OF HARVARD, SOME OF CLAY CENTER, SOME OF SUTTON. |
| Jul 9, 11:20 PM CDT | TSTM WND DMG | Davenport, NE | TREE LIMBS OF 4 TO 10 INCHES IN DIAMETER DOWNED IN DAVENPORT AND OTHER PARTS OF THAYER COUNTY. |
| Jul 9, 11:20 PM CDT | TSTM WND GST 71 | 3 W York, NE | DAVIS WEATHERLINK. TIME ESTIMATED FROM RADAR. |
| Jul 9, 11:21 PM CDT | TSTM WND GST 59 | 2 Sse Davenport, NE | |
| Jul 9, 11:25 PM CDT | TSTM WND DMG | 3 W Carleton, NE | EM REPORTS SIGNIFICANT TREE DAMAGE ACROSS NORTHERN THIRD OF THE COUNTY. AT LEAST HALF DOZEN PIVOTS OVERTURNED. CORN FLATTENED IN MANY AREAS. POWER POLE SNAPPED NEAR INTERSECTION OF HWY 4 AND HWY 5. TIME ESTIMATED FROM RADAR. |
| Jul 9, 11:25 PM CDT | TSTM WND GST 63 | 2 Sse Davenport, NE | |
| Jul 9, 11:28 PM CDT | TSTM WND GST 60 | 3 Ssw Shickley, NE | DAVIS WEATHERLINK. |
| Jul 9, 11:30 PM CDT | TSTM WND DMG | Strang, NE | DELAYED SOCIAL MEDIA REPORT AND PHOTOS OF PORTIONS OF SCHOOL ROOF TORN OFF AND BLOWN INTO FIELD ACROSS THE ROAD. DAMAGE TO SEVERAL OUTBUILDINGS AND EXTENSIVE LARGE TREE LIMB DAMAGE. TIME ESTIMATED FROM RADAR AND NEARBY MESONET OBSERVATIONS. |
| Jul 9, 11:30 PM CDT | TSTM WND GST 59 | 1 Nnw Strang, NE | DAVIS WEATHERLINK. |
| Jul 9, 11:30 PM CDT | TSTM WND GST 60 | 3 Ssw Shickley, NE | |
| Jul 9, 11:30 PM CDT | TSTM WND GST 60 | Mccool Junction, NE | FIRE CHIEF EST 60MPH WIND GUSTS. |
| Jul 9, 11:34 PM CDT | TSTM WND DMG | Carleton, NE | TREE DAMAGE REPORTED IN CARLETON, INCLUDING A LIMB 10 INCHES IN DIAMETER. |
| Jul 9, 11:34 PM CDT | TSTM WND GST 58 | 3 Se Shickley, NE | DAVIS WEATHERLINK. |
| Jul 9, 11:37 PM CDT | TSTM WND GST 71 | 3 Ese Carleton, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 26 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 8:45 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2603 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1447 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 8.1
The text
As transmitted.
896
WUUS53 KGID 100351
SVRGID
NEC001-035-059-061-079-081-099-129-169-181-185-100430-
/O.NEW.KGID.SV.W.0117.210710T0351Z-210710T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
1051 PM CDT Fri Jul 9 2021
The National Weather Service in Hastings has issued a
* Severe Thunderstorm Warning for...
Clay County in south central Nebraska...
Nuckolls County in south central Nebraska...
Franklin County in south central Nebraska...
Webster County in south central Nebraska...
Adams County in south central Nebraska...
Kearney County in south central Nebraska...
Southern York County in east central Nebraska...
Southern Hamilton County in south central Nebraska...
Fillmore County in south central Nebraska...
Thayer County in south central Nebraska...
Southeastern Hall County in south central Nebraska...
* Until 1130 PM CDT.
* At 1051 PM CDT, severe thunderstorms were located along a line
extending from near Stockham to near Naponee, moving southeast at
60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Severe thunderstorms will be near...
Henderson and Stockham around 1055 PM CDT.
Saronville around 1100 PM CDT.
Sutton and Grafton around 1105 PM CDT.
Other locations in the path of these severe thunderstorms include
Geneva, Shickley, Ohiowa, Strang, Bruning and Belvidere.
This includes Interstate 80 between mile markers 327 and 365.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4000 9767 4000 9918 4050 9917 4066 9887
4088 9782 4089 9737 4018 9737
TIME...MOT...LOC 0351Z 320DEG 53KT 4077 9797 4004 9914
HAIL...1.00IN
WIND...70MPH
$$
Heinlein1 follow-up statement
782
WWUS53 KGID 100424
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
1124 PM CDT Fri Jul 9 2021
NEC079-099-100434-
/O.CAN.KGID.SV.W.0117.000000T0000Z-210710T0430Z/
Kearney NE-Hall NE-
1124 PM CDT Fri Jul 9 2021
...THE SEVERE THUNDERSTORM WARNING FOR KEARNEY AND SOUTHEASTERN HALL
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
north central Kansas...and south central and east central Nebraska.
LAT...LON 4000 9767 4000 9885 4043 9841 4079 9824
4088 9782 4089 9737 4018 9737
TIME...MOT...LOC 0424Z 320DEG 53KT 4041 9758 3968 9875
$$
NEC001-035-059-061-081-129-169-181-185-100430-
/O.CON.KGID.SV.W.0117.000000T0000Z-210710T0430Z/
Clay NE-Nuckolls NE-Franklin NE-Webster NE-Adams NE-York NE-
Hamilton NE-Fillmore NE-Thayer NE-
1124 PM CDT Fri Jul 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR CLAY...NUCKOLLS...SOUTHEASTERN FRANKLIN...WEBSTER...EASTERN
ADAMS...SOUTHERN YORK...SOUTHERN HAMILTON...FILLMORE AND THAYER
COUNTIES...
At 1124 PM CDT, severe thunderstorms were located along a line
extending from Strang to near Harlan, moving southeast at 60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Bruning, Ohiowa, Belvidere and Alexandria.
This includes Interstate 80 between mile markers 327 and 365.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4000 9767 4000 9885 4043 9841 4079 9824
4088 9782 4089 9737 4018 9737
TIME...MOT...LOC 0424Z 320DEG 53KT 4041 9758 3968 9875
HAIL...1.00IN
WIND...70MPH
$$
HeinleinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 6:25 PM CDT, 4 hours 26 minutes earlier.
Area forecast discussion, Jul 9, 6:25 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION National Weather Service Hastings NE 625 PM CDT Fri Jul 9 2021 .DISCUSSION...(This evening through Friday) Issued at 500 PM CDT Fri Jul 9 2021 Main forecast concern is the potential for severe thunderstorms tonight and Saturday and ongoing hot/humid conditions. Uncomfortably hot and humid conditions have come to fruition this afternoon across the entire area, with some areas even climbing into the dangerously hot and humid range with heat indices near 105F. The highest HI's are across north central KS, but even some areas further N from GRI to JYR are near 105F, owing to weaker mixing and strong evapotranspiration. One could argue conditions are actually worse along I-80 than north central KS due to much lighter wind speeds. Luckily, though, this is a one day ordeal, as much cooler conditions arrive behind a cold front tonight. The ongoing Heat Advisory is on track to expire at 01Z this eve. Severe thunderstorms are forecast to become an increasingly greater concern by mid to late evening and continue into the overnight. Will start by saying the overall severe threat has seemingly increased compared to 24 hrs ago, and there is some concern that at least portions of the CWA could see significantly high wind gusts of 70+ MPH. The main change from last couple of forecasts is that instability has trended higher, and further W. For example, HRRR MLCAPE for the LXN area at 00Z this eve has trended from 2000-2500 J/kg on yesterday's 12Z and 18Z HRRR, to over 3500 J/kg on latest HRRR runs. This seems reasonable given Tds that have held firm in the low 70s, even around LXN where models progged Tds to fall into the low 60s by aftn. The higher instability values also extend further W into central and western Neb. This should make it easier for activity in the W Panhandle now to organize into a forward propagating MCS and maintain it's intensity as it moves E thru the late eve and overnight. Shear is not lacking, and is actually quite impressive for July as a 50-60kt H5 speed max overspreads the instability axis. Magnitude of instability and shear now argue for a decent potential of sig severe, but this will also depend on how convective activity evolves W of here this eve. HRRR and NAMNest simulated reflectivity and sfc wind gust output have suggested a trend towards a more organized event, and more linear, which are usually good signals for at least localized significant wind gusts. Don't want to discount the hail potential, either, but this will largely depend on storm mode. Some embedded supercells within a broader line are certainly possible. Also, forecast 0-3km shear vector magnitude and orientation, along with rich low level moisture, suggest some brief QLCS spin-ups can't be ruled out either. Quick storm motions are expected, which should keep the heavy rain potential fairly low. One area to watch would be from Ord to Geneva as these areas received rainfall last night, but overall, most of the area has been dry of late. A more likely hydro scenario would be short- lived urban issues due to brief but torrential downpours. Model MUCAPE progs suggest the first round will scour much of the area of its instability prior to 06Z, but just enough CAPE may linger to combine with additional vort lobes, continued strong effective deep layer shear, and lowering freezing levels to keep a hail threat going a few hrs longer. Saturday continues to look like a messy day with off and on scattered tstms possible pretty much everywhere and at any time as several vort lobes rotate into the deepening trough over IA/MO. Much cooler mid level temps will essentially leave the entire area uncapped to any sort of sfc heating, so may see an uptick on convective coverage/intensity as early as 16Z to 18Z. 1-2K J/kg of CAPE and 25-30kt of deep layer shear may be enough to support some iso pulse-type marginally severe tstms (nickel-quarter size hail) given seasonably low WBZ levels, esp across roughly S half of CWA. Lgtn and hvy downpours (PWATs linger near 1.5" and tall, skinny CAPE) will likely be greatest concern for those with outdoor plans. Expect decr coverage/intensity thru the eve as daytime heating fades. Highs will be much cooler and range from mid 70s N, to mid 80s S. Sunday continues to look like the best day of the weekend. Models are still a bit mixed with regards to position of upper low and thus how far W moisture will wrap around. Have some slgt chc PoPs lingering over E third of CWA thru the AM, and may need to extend into PM hrs if trends from 15Z RAP and 18Z GFS continue, but NAM and EC are drier. Regardless, overall pcpn chcs are much lower Sun compared to Sat and Sun will still be pleasant with highs in the 70s/80s and low humidity. Wind will start off the day on the breezy side (so may even be a bit chilly in the AM), then gradually decline thru the aftn and esp eve. Little time spend on the extended periods. Mon and Tue are still mainly dry with highs climbing from the 80s into the 90s. Pattern may turn unsettled for middle to later portions of next week, but confidence on details are low attm. && .AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Sunday) Issued at 619 PM CDT Fri Jul 9 2021 Main forecast concern for this period will come mid-late evening, as thunderstorm activity is expected to be pushing in from the WNW. Still some uncertainties with the exact timing, have the strongest winds coming through between 04-06Z. Currently have a tempo group with 45KT gusts at both places, but higher gusts certainly not out of the question. Through the rest of the overnight hours and into Saturday, plenty of uncertainties remain, as the potential for at least scattered showers and thunderstorms continues. Felt that the early-mid morning and mid-late afternoon hours had the better chances for precip, so kept a VCTS mention going during those times. Otherwise, once the main push of storms comes through later this evening, have winds NWrly in nature, but confidence in just how winds evolve is not high. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...Heat Advisory until 8 PM CDT this evening for KSZ005>007-017>019. && DISCUSSION...Thies AVIATION...ADP
Hazardous weather outlook, Jul 9, 8:11 PM CDT, 2 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 811 PM CDT Fri Jul 9 2021 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 101200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 811 PM CDT Fri Jul 9 2021 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...Tonight. Late this evening and overnight, a complex of strong to severe thunderstorms are expected to move in from the west. The leading edge of this complex will be the strongest and may continue wind gusts up to 75 MPH, golf ball size hail, and torrential downpours. This activity is expected to move across the area through around 1 AM. After 1 AM, scattered thunderstorms will be possible off and on through the remainder of the overnight. Some of these storms may also be strong to severe through 4 AM, but the overall severe threat after 1 AM looks to be lower and more isolated. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Scattered thunderstorm coverage is then expected off and on for much of the day Saturday and Saturday night. A few strong storms can't be ruled out during the afternoon and early evening Saturday, with the main threat being marginally severe hail. A few lingering non-severe thunderstorms are possible southeast of the Tri Cities Sunday morning. More thunderstorms are possible Tuesday night through Thursday. Predictability is too low to determine severe potential at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight, mainly between 8 PM and 1 AM, but possibly as late as 4 AM. && More information may be obtained at the following web page: https://www.weather.gov/hastings
In the hours before
Local storm report, Jul 9, 10:44 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1044 PM CDT FRI JUL 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM TSTM WND GST 1 ESE DONIPHAN 40.77N 98.36W
07/09/2021 M71 MPH HALL NE MESONET
&&
MANGELSLocal storm report, Jul 9, 10:45 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1045 PM CDT FRI JUL 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND GST 4 NNE HOLDREGE 40.50N 99.34W
07/09/2021 M59 MPH PHELPS NE MESONET
&&
ADPLocal storm report, Jul 9, 10:46 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1046 PM CDT FRI JUL 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND GST HOLDREGE AIRPORT 40.45N 99.34W
07/09/2021 E54 MPH PHELPS NE AWOS
&&
ADPLocal storm report, Jul 9, 10:48 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1048 PM CDT FRI JUL 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM TSTM WND GST TRUMBULL 40.68N 98.27W
07/09/2021 E60 MPH CLAY NE TRAINED SPOTTER
WIND GUSTS ESTIMATED TO BE NEAR 60 MPH,
RELAYED VIA EM.
&&
ADPLocal storm report, Jul 9, 10:49 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1049 PM CDT FRI JUL 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM TSTM WND GST HASTINGS NWS OFFICE 40.65N 98.38W
07/09/2021 M61 MPH ADAMS NE MESONET
PEAK WIND OFF OF DAVIS STATION AT THE
OFFICE.
&&
MANGELSLocal storm report, Jul 9, 10:51 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1051 PM CDT FRI JUL 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM TSTM WND DMG HASTINGS 40.59N 98.39W
07/09/2021 ADAMS NE EMERGENCY MNGR
EM REPORTS TREES ACROSS THE ROADS IN
HASTINGS PROPER.
&&The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:09 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 51 min |
| Jul 9, 9:13 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman, Valley | 47 min |
| Jul 9, 9:46 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Greeley, Hall, Hamilton, Howard, Merrick and 2 more | 44 min |
| Jul 9, 9:52 PM CDT | Special Weather Statement | GID | Franklin | 38 min |
| Jul 9, 9:54 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Gosper, Phelps | 51 min |
| Jul 9, 9:56 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Kearney, Webster | 26 min |
| Jul 9, 10:17 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Franklin, Furnas, Gosper, Harlan and 3 more | 43 min |
| Jul 9, 10:26 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton, Howard, Merrick and 3 more | 49 min |
| Jul 9, 11:15 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk, York | 45 min |
| Jul 9, 11:26 PM CDT | Special Weather Statement | GID | Nance | 49 min |
| Jul 9, 11:30 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, Nuckolls, Thayer, Webster and 1 more | 45 min |
| Jul 10, 1:27 AM CDT | Special Weather Statement | GID | Dawson, Furnas, Gosper, Harlan, Phelps | 48 min |
| Jul 10, 2:18 AM CDT | Special Weather Statement | GID | Furnas, Harlan | 42 min |
| Jul 10, 2:36 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 24 min |
| Jul 10, 2:40 AM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 50 min |
| Jul 10, 3:03 AM CDT | Special Weather Statement | GID | Adams, Buffalo, Dawson, Gosper, Greeley, Hall and 5 more | 57 min |
| Jul 10, 1:52 PM CDT | Special Weather Statement | GID | Howard | 23 min |
| Jul 10, 2:17 PM CDT | Special Weather Statement | GID | Hamilton | 28 min |
| Jul 10, 2:24 PM CDT | Special Weather Statement | GID | Adams | 36 min |
| Jul 10, 2:28 PM CDT | Special Weather Statement | GID | York | 32 min |
| Jul 10, 2:35 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Hall, Hamilton, Merrick and 1 more | 29 min |
| Jul 10, 2:48 PM CDT | Special Weather Statement | GID | Franklin, Furnas, Gosper, Harlan, Kearney, Phelps | 27 min |
| Jul 10, 3:02 PM CDT | Special Weather Statement | GID | Clay, Nuckolls, Thayer, Webster | 28 min |
| Jul 10, 3:18 PM CDT | Special Weather Statement | GID | Franklin, Harlan | 42 min |
| Jul 10, 3:29 PM CDT | Special Weather Statement | GID | Nuckolls, Thayer, Webster | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.